Translator Disclaimer
2013 Two Efficient Generalized Laguerre Spectral Algorithms for Fractional Initial Value Problems
D. Baleanu, A. H. Bhrawy, T. M. Taha
Abstr. Appl. Anal. 2013(SI25): 1-10 (2013). DOI: 10.1155/2013/546502

Abstract

We present a direct solution technique for approximating linear multiterm fractional differential equations (FDEs) on semi-infinite interval, using generalized Laguerre polynomials. We derive the operational matrix of Caputo fractional derivative of the generalized Laguerre polynomials which is applied together with generalized Laguerre tau approximation for implementing a spectral solution of linear multiterm FDEs on semi-infinite interval subject to initial conditions. The generalized Laguerre pseudo-spectral approximation based on the generalized Laguerre operational matrix is investigated to reduce the nonlinear multiterm FDEs and its initial conditions to nonlinear algebraic system, thus greatly simplifying the problem. Through several numerical examples, we confirm the accuracy and performance of the proposed spectral algorithms. Indeed, the methods yield accurate results, and the exact solutions are achieved for some tested problems.

Citation

Download Citation

D. Baleanu. A. H. Bhrawy. T. M. Taha. "Two Efficient Generalized Laguerre Spectral Algorithms for Fractional Initial Value Problems." Abstr. Appl. Anal. 2013 (SI25) 1 - 10, 2013. https://doi.org/10.1155/2013/546502

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.65240
MathSciNet: MR3066294
Digital Object Identifier: 10.1155/2013/546502

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2013 • No. SI25 • 2013
Back to Top